# SDR RAIA00302042

- Difficulty date: February 10, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 8,094 hours, 7,341 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060DVW
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5250-MSN- SMOKE IN CABIN, PITOT 2 INOP WARNING. MAINTENANCE REMOVED K0054 RELAY FOR #2 PITOT HEAT SYS, OPS CK OK.
